On Fubini-Study form and Reidemeister torsion


Sozen Y.

TOPOLOGY AND ITS APPLICATIONS, vol.156, no.5, pp.951-955, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 156 Issue: 5
  • Publication Date: 2009
  • Doi Number: 10.1016/j.topol.2008.10.019
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.951-955

Abstract

For a general chain complex (C*, partial derivative*) one can associate the Reidemeister torsion of it. We prove the relation between Reidemeister torsion and Fubini-Study 2-form omega(FS) of the complex projective space CPn.